# SDR MWEA97105

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Engine: Pwa JT8D9A
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 04638C806163
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, RT ENG APPEARED TO FLAME-OUT AT FLIGHT IDLE, HAD NO THROTTLE RESPONSE BEFORE SHUTDOWN.  MAINT REMOVED AND REPLACED BROKEN THROTTLE CABLE.
